page:catalog cmsSingletone: homeIdentifier: show: homepage:

Demazin PE Cold and Flu Relief 48 Tabs

Demazin PE Cold and Flu Relief 48 Tabs

$12.99
rrp $16.99
save 24%

SKU: 9310341286386

ADD QUANTITY


Be the first to review this product

Demazin PE Cold & Flu Relief 48 Tabs

Demazin PE Cold & Flu Relief is used to provide temporary relief from:

  • Runny nose
  • Blocked nose and sinuses
  • Sinus pain
  • Fever
  • Headache
  • Body aches & pains

CAUTION:

Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia: 131 126; New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. Phenylephrine sensitive individuals should take the last dose a few hours before bed time as they may experience sleeplessness. Consult your doctor or pharmacist if you are pregnant or breastfeeding. Do not use this product: if using other products containing paracetamol; for more than 48 hours in children aged 12–17, except on medical advice; for more than a few days at a time in adults, except on medical advice.

Consult your doctor before use: if you have high blood pressure; if you have heart problems; if you are taking antidepressants.

DOSAGE:

Adults & children over 12 years: 2 tablets, every 4-6 hours as necessary
Maximum dose: 8 tablets in 24 hours

INGREDIENTS:

Active ingredients: Paracetamol 500 mg, Codeine phosphate 9 mg & Phenylephrine hydrochloride 5 mg

DOES NOT CONTAIN preservatives, artificial flavours or colours, yeast, lactose, gluten, sugar, wheat or soy

Description

Demazin PE Cold & Flu Relief 48 Tabs

Demazin PE Cold & Flu Relief is used to provide temporary relief from:

  • Runny nose
  • Blocked nose and sinuses
  • Sinus pain
  • Fever
  • Headache
  • Body aches & pains

CAUTION:

Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia: 131 126; New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. Phenylephrine sensitive individuals should take the last dose a few hours before bed time as they may experience sleeplessness. Consult your doctor or pharmacist if you are pregnant or breastfeeding. Do not use this product: if using other products containing paracetamol; for more than 48 hours in children aged 12–17, except on medical advice; for more than a few days at a time in adults, except on medical advice.

Consult your doctor before use: if you have high blood pressure; if you have heart problems; if you are taking antidepressants.

DOSAGE:

Adults & children over 12 years: 2 tablets, every 4-6 hours as necessary
Maximum dose: 8 tablets in 24 hours

INGREDIENTS:

Active ingredients: Paracetamol 500 mg, Codeine phosphate 9 mg & Phenylephrine hydrochloride 5 mg

DOES NOT CONTAIN preservatives, artificial flavours or colours, yeast, lactose, gluten, sugar, wheat or soy

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.